# SDR UPS06845981

- Difficulty date: January 5, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,002 hours, 46,581 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 1769 L10r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 L10R END FITTING CRACKED IN 60 COMPT STA 1769.  REMOVED AND REPLACED LONGERON END FITTING AT STA 1769 L10R IAW 51-3-2, AND SRM 51-1-20D.
